Translator Disclaimer
December, 1990 Asymptotic Analysis of Penalized Likelihood and Related Estimators
Dennis D. Cox, Finbarr O'Sullivan
Ann. Statist. 18(4): 1676-1695 (December, 1990). DOI: 10.1214/aos/1176347872

Abstract

A general approach to the first order asymptotic analysis of penalized likelihood and related estimators is described. The method gives expansions for the systematic and random error. Asymptotic convergence rates in a family of spectral norms are obtained. The theory applies to a broad range of function estimation problems including nonparametric density, hazard and generalized regression curve estimation. Some examples are provided.

Citation

Download Citation

Dennis D. Cox. Finbarr O'Sullivan. "Asymptotic Analysis of Penalized Likelihood and Related Estimators." Ann. Statist. 18 (4) 1676 - 1695, December, 1990. https://doi.org/10.1214/aos/1176347872

Information

Published: December, 1990
First available in Project Euclid: 12 April 2007

zbMATH: 0719.62051
MathSciNet: MR1074429
Digital Object Identifier: 10.1214/aos/1176347872

Subjects:
Primary: 62G05
Secondary: 41A25, 41A35, 45L10, 45M05, 47A53, 62J05

Rights: Copyright © 1990 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.18 • No. 4 • December, 1990
Back to Top